Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $ K$


Author: Charles A. Osborne
Journal: Proc. Amer. Math. Soc. 142 (2014), 2313-2325
MSC (2010): Primary 11M41, 11R42
Published electronically: March 19, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 2008, Ohno, Taniguchi and Wakatsuki obtained a classification of all $ GL_{2}(\mathbb{Z})$-invariant lattices in the space of binary cubic forms with coefficients in $ \mathbb{Q}$. In this paper, we aim to generalize their result by replacing the rational field with an arbitrary algebraic number field, $ K$. We conclude the paper by connecting the lattices described in our main result to a zeta function developed by Datskovsky and Wright, which yields a functional equation for certain Dirichlet series attached to the lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M41, 11R42

Retrieve articles in all journals with MSC (2010): 11M41, 11R42


Additional Information

Charles A. Osborne
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11978-2
PII: S 0002-9939(2014)11978-2
Received by editor(s): May 23, 2011
Received by editor(s) in revised form: August 2, 2012
Published electronically: March 19, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.